# SDR HEEA082674

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N4573B
- Make and model: Bolkms BO105S
- Aircraft serial: S673
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Faceplate
- Condition: Damaged
- Location: Interphone
- Component: Interphone
- Component part number: A3016W
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FACEPLATE BAD. FOUND LIGHT PANEL, VOLUME AND SELECTOR KNOBS, SWITCHES S6, S10, AND S11 BAD.  REPLACED, REPAIRED.   BENCH CHECK GOOD.
